# SDR UPS05844260

- Difficulty date: March 20, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizonal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, CRACKED LOWER RIB ON L/H HORIZONTAL LEADING EDGE 40 INCHES FROM IB END.     STOPDRILLED CRACK IAW DC-8 SRM 55-2-0 FIG.2. REPAIRED CRACKED RIB IAW DC-8 SRM 55-3-1 FIG. 3, 55-2-0 FIG. 2, & 51-1-20D.
